Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Decompositions of substochastic transition functions


Author: Kenneth Lange
Journal: Proc. Amer. Math. Soc. 37 (1973), 575-580
MSC: Primary 60J35
MathSciNet review: 0314124
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three decompositions of a substochastic transition function are shown to yield substochastic parts. These are the Lebesgue decomposition with respect to a finite measure, the decomposition into completely atomic and continuous parts, and on $ {R^n}$, a decomposition giving a part with continuous distribution function and a part with discontinuous distribution function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J35

Retrieve articles in all journals with MSC: 60J35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0314124-4
PII: S 0002-9939(1973)0314124-4
Keywords: Substochastic transition function, space of measures, Lebesgue decomposition, atom, distribution function, Fell topology
Article copyright: © Copyright 1973 American Mathematical Society